MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT SUV STABILIZER SYSTEM; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT SUV STABILIZER SYSTEM; STABILIZER, HEART
Model Number OM-9000Z
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.
 
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure, they turned the acrobat suv vacuum stabilizer system knob but it did not lock in properly.A new device was issued and the procedure was completed.There was no major delay.No health hazard.
 
Additional Manufacturer Narrative
Trackwise #(b)(4).Updated sections: b-4, g-4, g-7, h-2, h-6, h-10.The hospital reported that during a coronary artery bypass procedure, acrobat suv knob was continuously rotating during the procedure.A new device was opened to complete the procedure.There was no harm.The investigation has been started since the complaint was received, the following contents have been conducted: 1.Dhr review: the dhr of the reported lot has been reviewed.No non-conformity relevant with the reported issue is observed.All the products had been performed 100% mechanical function test during production.They all passed the function test which demonstrate the knob can be tightened and can also tighten the flexlink arm.2.Trend review: in the last 12 months, the occurrence rate is found to be 0.038% which is under anticipated occurrence rate.3.Device was not received for evaluation, the specific root cause for this failure is impossible to define.There were no ncmrs, rework, or deviations documented for the reported batch, based on above review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description

Brand Name
ACROBAT SUV STABILIZER SYSTEM
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key22796471
Report Number2242352-2025-0000949
Device Sequence Number8264944
Product Code MWS
UDI-Device Identifier00607567900004
UDI-Public(01)00607567900004(10)3000446191(17)270108
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOM-9000Z
Device Catalogue NumberOM-9000Z
Device Lot Number3000446191
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer09/08/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO PATIENT INFORMATION PROVIDED DUE TO HIPAA.
Patient SexUnknown